# SDR 95ZZZX4505

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N219HM
- Make and model: Bell 222U
- Aircraft serial: 47573
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: A402AR
- Condition: Lens Cracked
- Location: Anti-Collison
- Part time: 105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CRACKED (LOWER ANTI-COLLISION LENS CRACKED).  REMOVED AND REPLACED.
